MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES

RELIEVANT MEDSYSTEMS INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Model Number FG 0060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Spinal Column Injury (2081); Vertebral Fracture (4520)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure completed successfully but patient had post-op vcf.Surgical intervention required - kyphoplasty performed at l5.
 
Additional Manufacturer Narrative
This report is being submitted to correct the lot # field (d4) in section d, suspect medical device.
 
Event or Problem Description

Brand Name
INTRACEPT ACCESS INSTRUMENTS
Common Device Name
PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS
1230 midas way
suite 200
sunnyvale CA 94085 4068
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd.
ste 300
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
suite 200
valencia, CA 91355-4068
7632920920
MDR Report Key18975830
Report Number3006789852-2024-00005
Device Sequence Number6571118
Product Code GXI
UDI-Device Identifier00852454006189
UDI-Public00852454006189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberFG 0060
Device Lot Number127315323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale